Downloads: 2 | Views: 362 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1
Research Paper | Mathematics | India | Volume 11 Issue 8, August 2022 | Popularity: 4.4 / 10
Positive Integer Solutions of Some Pell Equations via Generalized Bi-Periodic Fibonacci and Generalized Bi-Periodic Lucas Sequences
S. Sriram, P. Veeramallan
Abstract: Let C be a non-perfect square positive-integer and C=m^2?1,m^2?2,m^2?m. The basic solution of the Pell equation is found in the present articlex^2-Cy^2=?1by using Continued fraction expansion of ?C. Also, in terms of Generalized Bi-Periodic Fibonacci and Lucas sequences, we obtain all positive-integer solutions of the Pell equation x^2-Cy^2=?1.
Keywords: Continued fraction, Pell equations, Generalized Bi-Periodic Fibonacci and Lucas sequences
Edition: Volume 11 Issue 8, August 2022
Pages: 1050 - 1053
DOI: https://www.doi.org/10.21275/SR22819215408
Make Sure to Disable the Pop-Up Blocker of Web Browser